# SDR CA150701001

- Difficulty date: April 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THIS EVENT WAS JUST REPORTED TO SERVICE INVESTIGATION FROM THE REGIONAL SALE MANAGER.  AS PER THE PILOT REPORT.  6 SECOND AFTER TAKEOFF, SAW A WHITE SMOKE GETTING OUT FROM THE NOSE OF THE PLANE FOLLOWED BY A NOISE LIKE A PSSSSS & A SHUTDOWN ENG NOISE, IMMEDIATELY WINGS LEVEL, SPEED & FIELD IN FRONT.  ENG INSTRUMENTS CHECK, THEY WERE DECREASING, DUE TO MY ALTITUDE 250 FT.  HAD NO TIME TO MAKE A RESTART & THE AIRPLANE STILL WAS ON A CONFIGURATION OF TAKEOFF, IT MEANS FULL FLAPS, FULL POWER, IGNITION & FUEL PUMP ON.  THE ACFT CRASHED IN THE MIDDLE OF A BANANA PLANTATION.  THE AUTHORITIES WILL NOT INVESTIGATE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
